# SDR SWIA200312247

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,625 hours, 42,980 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR WOULD NOT EXTEND.  RAN THE LDG GEAR EXTENSION BY ELECTRICAL OVERRIDE WITHOUT SUCCESS.  RAN LDG GEAR EXTENSION BY FREEFALL AND ALL GREEN A & B LIGHTS ILLUMINATED.  REPLACED LEFT 'A' PROXIMITY SENSOR IAW 32-61-01.  LANDING GEAR OPS CHECKS GOOD.  P/N:  922AA2Y-A6Y2722A  S/N ON:  LOT 008343
